American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Michael Ruzhansky. On the failure of the factorization condition for non-degenerate Fourier integral operators. Proc. Amer. Math. Soc. 130 (2002) 1371-1376. MR 1879959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Matthias Lesch and Markus J. Pflaum. Traces on algebras of parameter dependent pseudodifferential operators and the eta--invariant. Trans. Amer. Math. Soc. 352 (2000) 4911-4936. MR 1661258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. Schwab and W. L. Wendland. On the extraction technique in boundary integral equations. Math. Comp. 68 (1999) 91-122. MR 1620247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] M. S. Joshi. An intrinsic characterisation of polyhomogeneous Lagrangian distributions. Proc. Amer. Math. Soc. 125 (1997) 1537-1543. MR 1371128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Severino T. Melo. Characterizations of pseudodifferential operators on the circle. Proc. Amer. Math. Soc. 125 (1997) 1407-1412. MR 1415353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yoonweon Lee. A coefficient of an asymptotic expansion of logarithms of determinants for classical elliptic pseudodifferential operators with parameters. Proc. Amer. Math. Soc. 124 (1996) 3885-3888. MR 1317041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kate Okikiolu. The analogue of the strong Szegö limit theorem on the 2- and 3-dimensional spheres. J. Amer. Math. Soc. 9 (1996) 345-372. MR 1317231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Fulton Gonzalez and Eric Todd Quinto. Support theorems for Radon transforms on higher rank symmetric spaces . Proc. Amer. Math. Soc. 122 (1994) 1045-1052. MR 1205492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] F. Marhuenda. Microlocal analysis of some isospectral deformations . Trans. Amer. Math. Soc. 343 (1994) 245-275. MR 1181185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge. Local smoothing of Fourier integral operators and Carleson-Sj\"olin estimates . J. Amer. Math. Soc. 6 (1993) 65-130. MR 1168960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jeff E. Lewis, Renata Selvaggi and Irene Sisto. Singular integral operators on $C\sp 1$ manifolds . Trans. Amer. Math. Soc. 340 (1993) 293-308. MR 1124170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jan Boman and Eric Todd Quinto. Support theorems for Radon transforms on real analytic line complexes in three-space . Trans. Amer. Math. Soc. 335 (1993) 877-890. MR 1080733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Zhang Ju Liu and Min Qian. Gauge invariant quantization on Riemannian manifolds . Trans. Amer. Math. Soc. 331 (1992) 321-333. MR 1040266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Julian Edward and Siye Wu. Determinant of the Neumann operator on smooth Jordan curves . Proc. Amer. Math. Soc. 111 (1991) 357-363. MR 1031662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. Berhanu. An asymptotic formula for hypo-analytic pseudodifferential operators . Trans. Amer. Math. Soc. 322 (1990) 711-729. MR 1053110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Leonid Friedlander. The asymptotics of the determinant function for a class of operators . Proc. Amer. Math. Soc. 107 (1989) 169-178. MR 975642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S. Berhanu. Hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 582-588. MR 955456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] S. Berhanu. Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 594-602. MR 955457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Gen Nakamura and Yoshiaki Maeda. Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces . Trans. Amer. Math. Soc. 313 (1989) 1-51. MR 992597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] S. A. Fulling and G. Kennedy. The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol . Trans. Amer. Math. Soc. 310 (1988) 583-617. MR 973171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Lars Andersson. Invariant Lagrangian subspaces . Proc. Amer. Math. Soc. 103 (1988) 1113-1119. MR 954992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Steven Izen. Regularization of $L\sp 2$ norms of Lagrangian distributions . Trans. Amer. Math. Soc. 288 (1985) 363-380. MR 773065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jerome Kaminker. $C^ *$-algebras and differential topology. Bull. Amer. Math. Soc. 12 (1985) 125-127. MR 766968.
Abstract, references, and article information
View Article: PDF

[25] Michael E. Taylor. Noncommutative microlocal analysis. I. Memoirs of the AMS 52 (1984) MR 764508.
Book volume table of contents

[26] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Eric L. Grinberg. Spherical harmonics and integral geometry on projective spaces . Trans. Amer. Math. Soc. 279 (1983) 187-203. MR 704609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Toshikazu Sunada. Spherical means and geodesic chains on a Riemannian manifold . Trans. Amer. Math. Soc. 267 (1981) 483-501. MR 626485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lawrence Corwin. A representation-theoretic criterion for local solvability of left invariant differential operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 264 (1981) 113-120. MR 597870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Eric Todd Quinto. Topological restrictions on double fibrations and Radon transforms . Proc. Amer. Math. Soc. 81 (1981) 570-574. MR 601732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2